Title: Anosov diffeomorphisms on infra-nilmanifolds modeled on a free 2-step nilpotent Lie group
Authors: Dekimpe, Karel ×
Verheyen, Kelly #
Issue Date: 2009
Publisher: European mathematical soc
Series Title: Groups geometry and dynamics vol:3 issue:4 pages:555-578
Abstract: In this article we study the existence question of Anosov diffeomorphisms on an infra-nilmanifold. After establishing a general existence criterion in terms of the associated holonomy representation, we concentrate on infra-nilmanifolds for which the covering Lie group is a free nilpotent Lie group. In turns out that in this case the criterion obtained before can be reduced drastically. Finally, we completely solve the existence question in case the covering Lie group is free 2-step nilpotent and the holonomy group is abelian.
ISSN: 1661-7207
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science